# SDR DHL9672020C

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N720DH
- Make and model: Boeing 727228
- Aircraft serial: 19544
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LAP SEAM AT STA 328, STR 24R HAS BULGING AROUND RIVETS.  REMOVED FASTENERS AT LAP SEAM.  CHECKED INNER SIDE OF SKIN, FOUND NO EVIDENCE OF CORROSION.  PERFORMED HFEC AT UPPER ROW, NO DEFECTS NOTED.  FOUND CRACK AT ATTACH ANGLE RT SIDE BS 328.  CUT OUT DAMAGED SKIN AT STA 328.  INSTALLED SKIN REPAIR PER SRM 53-30-3, FILLER 3.53 BY 2, DOUBLER 8 X 7.
